Nyquil is a widely experimented and used drugs for cold and related syndromes. The drug is usually considered very safe and riskless. The medicine is often considered as one of the most helpful medicine for cold. However, like many other drugs, Nyquil too has a severe impact on the human body depending upon the quantity of consumption. The exceeding amount of Nyquil can seriously affect the brain and mental state of any person. The doctors say that the drug has a huge impact on brain may traumatize the patient if taken in overdose. The NiquilOverdose can become hazardous to health if not treated properly and at time. DOctors say that the brain gets highly impacted due to Nyquil overdose.
Amount of Nyquil Overdose
The Nyquil is generally well tolerated by the body; however, the consumption in excess amount of the drug causes problem. The ingredients of Nyquil is mainly responsible for the overdose syndromes. The drug is composed of main four ingredients, doxylamine, pseudoephedrine, acetaminophen and dextromethorphan. Acetaminophen and Dextromethorphan are not so friendly to human biological system when consumed in excess amount. The safe amount for Nyquil is yet to be medically confirmed. Doctors say that every individual has their own limit of consuming Nyquil. However, if any threshold amount has to be mentioned than less than 5 mg per day should not be dangerous. But due to varying nature of the drug no confirmed safe amount can be addressed.
Symptoms of Nyquil Overdose
As there is no mentioned safe amount of Nyquil, so it becomes very important to understand and analyze the symptoms of the Nyquil Overdose. It has to be understood that Nyquil Overdose actually impacts the state of mind. The symptoms of the Nyquil Overdose are more of mental rather than physical in general. However, the impacts can go horribly wrong if not treated properly.
The alteration of mind is generally considered as one of the early signs and symptoms for the Nyquil Overdose. It includes impacts like anxiety, restlessness and nervousness. Patient suffering from Nyquil Overdose tend to react awkward and sometimes show fear and panic in no matter. If someone is in Nyquil than these symptoms can very well indicate the Nyquil Overdose matter and should immediately medically addressed.
Warmth and tingling can also be observed in the patient in case of Nyquil Overdose. The feeling of warmth can go to extreme level and patient may claim it unbearable.
However, if the Nyquil Overdose reaches an alarming level, then it may show severe symptoms. Dry Mouth and drowsiness are very common for the patient in case of Nyquil Overdose. Patient gradually loses the appetite and reacts strangely.
If the Nyquil Overdose become beyond the alarming level then, the situation might become worse. Seizures and Convulsions are possible for the patient. Cases have been observed when the patient slept into coma due to Nyquil Overdose.
The symptoms of the Nyquil Overdose can become alarming and threatening as well. So, it is very important to understand the symptoms at an early stage so that Nyquil Overdose can be cured with minimal damage.
Respiratory problems may also occur in case of excessive Nyquil Overdose.
Treatment of Nyquil Overdose
As far as the treatment of Nyquil Overdose is concerned, the sooner the patient arrives, the better and faster is the treatment.
In the case of any respiratory problem, doctors might put him to breathing support by applying oxygen from external sources. Activated Charcoal is used to take out the excess amount of Nyquil in the body.
However, in initial stage Antagonist might be used to reverse the effect of an overdose. Maximum of the cases got resolved through this, but in case of the high amount of Nyquil, doctors may force to take other actions like insertion of Liquid or fluid into the veins. If the situation is under control due to heavy Nyquil Overdose, the doctors might go for gastric leverage as well in order to take out the overdosed Nyquil from the body.
- Iodine Overdose
- Magnesium Overdose – Causes, Symptoms and Treatment
- Potassium Overdose
- Niacin Overdose – Amount, Symptoms, Treatment, Side Effects
- Fluoxetine Overdose – Symptoms, Amount, Treatment, Side effects
- Acetaminophen Overdose
- Vitamin A Overdose
- Amoxicillin Overdose
- Antihistamine Overdose – Amount, Symptoms, Treatment
- Lorazepam High